A.R. Khan and M.A. Ahmed, Convergence of a general iterative scheme for a finite family of asymptotically
quasi-nonexpansive mappings in convex metric spaces and applications, Comput. Math. Appl. 59 (2010) 2990–
 J.K. Kim, K. S. Kim and S.M. Kim, Convergence theorems of implicit iteration process for for finite family of
asymptotically quasi-nonexpansive mappings in convex metric space, Nonlinear Anal. Convex Anal. 1484 (2006)
 Q.Y. Liu, Z.B. Liu and N.J. Huang, Approximating the common fixed points of two sequences of uniformly quasiLipschitzian mappings in convex metric spaces, Appl. Math. Comp. 216 (2010) 883–889.
 G. Modi and B. Bhatt, Fixed point results for weakly compatible mappings in convex G-metric space, Int. J. Math.
Stat. Inven. 2(11) (2014) 34–38.
 Z. Mustafa, A New Structure For Generalized Metric Spaces – With Applications To Fixed Point Theory, PhD
Thesis, the University of Newcastle, Australia, 2005.
 Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear and Convex Anal. 7(2) (2006)
 Z. Mustafa, H. Obiedat and F. Awawdeh, Some fixed point theorem for mapping on complete G-metric spaces,
Fixed Point Theory Appl. 2008 (2008) Article ID 189870.
 Z. Mustafa, W. Shatanawi and M. Bataineh, Existence of fixed point results in G-metric spaces, Int. J. Math.
Math. Sci. 2009 (2009) Article ID 283028.
 Z. Mustafa and H. Obiedat, A fixed point theorem of Reich in G-metric spaces, CUBO Math. J. 12(1) (2010)
 W. Takahashi, A convexity in metric space and nonexpansive mappings, Kodai Math. Sem. Rep. 22 (1970) 142–
 I. Yildirim and S. H. Khan, Convergence theorems for common fixed points of asymptotically quasi-nonexpansive
mappings in convex metric spaces, Appl. Math. Comput. 218(9) (2012) 4860–4866.